A note on Hausdorff intuitionstic fuzzy metric spaces

Chang-qing Li; Yan-lan Zhang
February 2015
Journal of Computational Analysis & Applications;Feb2015, Vol. 18 Issue 2, p247
Academic Journal
In this paper, we explore two types of Hausdorff intuitionistic fuzzy metrics on compact sets, and prove that they are identical. Also, we prove that if two intuitionistic fuzzy metric spaces induce the same topology, then the corresponding Hausdorff intuitionistic fuzzy metric topological spaces coincide.


Related Articles

  • On a new category of fuzzy sets. Agnes, A. R. Porselvi; Sivaraj, D.; Chelvam, T. Tamizh // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 4, p73 

    We introduce the concept of a morphism between fuzzy sets, which enables us to define the category of fuzzy sets. Next, we give elementwise characterization of some special morphisms in this category which will be useful for later studies. We prove that unlike the category of sets, this category...

  • On Interval-Valued Fuzzy Metric Spaces. Yonghong Shen; Haifeng Li; Faxing Wang // International Journal of Fuzzy Systems;Mar2012, Vol. 14 Issue 1, p35 

    In this paper, following the ideas of (continuous) t-norm and interval numbers, a concept of (continuous) interval-valued t-norm is proposed. Based on the interval-valued fuzzy set and the continuous interval-valued t-norm, we propose a notion of interval- valued fuzzy metric space, which is a...

  • ON THE "ON SOME RESULTS IN FUZZY METRIC SPACES.". Saadati, Reza // Journal of Computational Analysis & Applications;Oct2012, Vol. 14 Issue 4, p996 

    In this paper, we show that the proof of Theorem 3.9 of the paper George and Veeramani [On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395-399.] is not true. We also correct the proof in this note.

  • On β*g-Closed Sets in Fuzzy Topological Spaces. Balasubramaniyan, K.; Sriram, S.; Ravi, O. // Journal of Advanced Studies in Topology;2013, Vol. 4 Issue 3, p1 

    In this paper, we study the notions of β* gf-closed sets, β* gf-open sets and their respective continuity, irresoluteness in fuzzy topological spaces. Also, we introduce the characterizations of β* gf-closed maps and β* gf-open maps in fuzzy topological spaces.

  • Totally semi-continuous and semi totally-continuous functions in double fuzzy topological spaces. Mahmood Mohammed, Fatimah; Md Noorani, Mohd Salmi; Salleh, Abdul Razak // AIP Conference Proceedings;Apr2013, Vol. 1522 Issue 1, p996 

    The aim of this paper is to introduce new classes of functions called totally-continuous functions and its variants totally semi-continuous functions and semi totally-continuous functions in double fuzzy topological spaces. Their characterizations, examples and relationship with other notions of...

  • A Note on Strongly Lower Semi-Continuous Functions and the Induced Fuzzy Topological Space Generated by Them. Kumar Saha, Apu; Bhattacharya, Debasish // Journal of Mathematical & Fundamental Sciences;2013, Vol. 45A Issue 1, p61 

    A new class of functions called strongly lower semi-continuous (SLSC) functions is defined and its properties are studied. It is shown that the arbitrary supremum and finite infimum of SLSC functions are again SLSC. Using these functions, an induced fuzzy topological space, called s-induced...

  • Distance Measures and Operations in Intuitionistic and Interval-Valued Intuitionistic Fuzzy Soft Set Theory. Khalid, Asma; Abbas, Mujahid // International Journal of Fuzzy Systems;Sep2015, Vol. 17 Issue 3, p490 

    In this paper, a similarity measure between intuitionistic fuzzy soft sets based on Hausdorff distance is defined and a possible application of this measure in medical diagnosis is presented. Also, Hamming and Euclidean distances are defined for interval-valued fuzzy soft and interval-valued...

  • Points of joint continuity and large oscillations. Maslyuchenko, V.; Nesterenko, V. // Ukrainian Mathematical Journal;Dec2010, Vol. 62 Issue 6, p916 

    For topological spaces X and Y and a metric space Z, we introduce a new class $ \mathcal{N}\left( {X \times Y,\,Z} \right) $ of mappings f: X × Y → Z containing all horizontally quasicontinuous mappings continuous with respect to the second variable. It is shown that, for each mapping...

  • Quasi-Open Sets in Bispaces. Banerjee, Amar Kumar; Saha, Pratap Kumar // General Mathematics Notes;Oct2015, Vol. 30 Issue 2, p1 

    The notions of quasi-open sets, quasi-continuity, semi-open sets and quasi-Hausdorffness were studied in [4]. Here we study the same in more general structure of a bispace and investigate how far several results as valid in a bitopological space are affected in a bispace.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics